Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Severe pain 7 months post op..

I had a C2/C4 cervical fusion along with a C3 corpectomy around 7 months ago. I have been fine up until now. I've had pain here and there but nothing major. Well since last night my neck has been throbbing with pain. It gets so intense that I can't stand up sometimes. I went to the ER last night and they gave me a shot of dyloted (I probably spelt that wrong) and of course it helped for a few hours but then it wore off and the severe pain came back. So then this morning my friends mom gave me a 2mg of dyloted, so currently I'm drugged up on that. But when this wears off I don't know what to do. Does anyone else have this problem of random excruciating pain..I'm supposed to work every day this week. I called out for tonight but I'm not sure what to do.


  • SavageSavage United StatesPosts: 5,427
    Sure sounds like you need to see your doctor!

    After an ER visit, we are told to follow up with our own doctor the next day. At least telling the office of what has and is happening to you.

    Then your doctor can take over to investigate what is going on.

    Please, do not accept prescribed medication from another person. Besides being illegal on your part and the person giving it to you, I live in the States, ....but because you took the med in ER without issue, that does not mean you may not have a reaction from same med in the future or at any time.

    The pain is trying to tell you something.
    Please don't cover it up without doctor's decision.
    I would call my doctor immediately.
    Spine-Health Moderator
    Please read my medical history at: Medical History

  • Savage is right, sharing the drug is a BIG no-no. The drug is called dilaudid, my doc was hesitant to give it to me even post op, it is highly controlled and your friend should've known not to share it. You need to get to your surgeon ASAP.

    ACDF w/Corpectomy C3-6 12/8/14 ; Laminectomy C3-6  5/19/2016

  • BlessedMom74BBlessedMom74 Posts: 322
    edited 11/27/2015 - 11:04 AM
    I started having severe pain again after almost 7 months post op ACDF of C4/5 and had an MRI and it shows I now have a large disc bulge compressing my spinal cord at C5/6. So I am going to try some cervical epidurals to see if it helps.
    I think you need to call your doctor and request an MRI. To rule out anything like that. The added stress on other levels could have caused issues at the level above or below, like it did to me. From what I've been told, I t's very common after fusion.
Sign In or Register to comment.